Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567710
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: A. H. Schofield
Title: Representations of rings over skew fields
Additional book information: London Mathematical Society Lecture Note Series, vol. 92, Cambridge University Press, Cambridge, London, New York, New Rochelle, Melbourne, Sydney, 1985, xii+223 pp., $27.95. ISBN 0-521-27853-8.

References [Enhancements On Off] (What's this?)

  • George M. Bergman, Modules over coproducts of rings, Trans. Amer. Math. Soc. 200 (1974), 1–32. MR 357502, DOI 10.1090/S0002-9947-1974-0357502-5
  • P. M. Cohn, Free rings and their relations, 2nd ed., London Mathematical Society Monographs, vol. 19, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], London, 1985. MR 800091
  • P. M. Cohn, The embedding of firs in skew fields, Proc. London Math. Soc. (3) 23 (1971), 193–213. MR 297814, DOI 10.1112/plms/s3-23.2.193
  • P. Dowbor, C. M. Ringel, and D. Simson, Hereditary Artinian rings of finite representation type, Representation theory, II (Proc. Second Internat. Conf., Carleton Univ., Ottawa, Ont., 1979) Lecture Notes in Math., vol. 832, Springer, Berlin, 1980, pp. 232–241. MR 607156
  • P. Malcolmson, Construction of universal matrix localizations, Advances in Noncommutative Ring Theory, Lecture Notes in Math., vol. 951, Springer-Verlag, Berlin and New York, 1982.

  • Peter Malcolmson, Determining homomorphisms to skew fields, J. Algebra 64 (1980), no. 2, 399–413. MR 579068, DOI 10.1016/0021-8693(80)90153-2
  • Bo Stenström, Rings of quotients, Die Grundlehren der mathematischen Wissenschaften, Band 217, Springer-Verlag, New York-Heidelberg, 1975. An introduction to methods of ring theory. MR 0389953

  • Review Information:

    Reviewer: Peter Malcolmson
    Journal: Bull. Amer. Math. Soc. 19 (1988), 504-508